| Model Number |
6248V-90 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during an implant procedure the delivery catheter valve was tight, making it difficult to easily pass the guidewire, lead or slitter through the distal hub.Difficulty advancing through the hub was also noted.The catheter was used to complete the procedure.No patient complications have been reported as a result of this event.